Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Solar radiant heating of a rotating solid cylinder


Authors: D. A. Prelewicz and Lawrence A. Kennedy
Journal: Quart. Appl. Math. 25 (1967), 324-326
DOI: https://doi.org/10.1090/qam/99886
MathSciNet review: QAM99886
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Olmstead and S. Raynor, Solar heating of a rotating solid cylinder, Quart. Appl. Math. 21, 81 (1963)


Additional Information

DOI: https://doi.org/10.1090/qam/99886
Article copyright: © Copyright 1967 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website